# SDR C1HA200294013

- Difficulty date: December 10, 2002
- Submitted: January 9, 2003
- Operation: Air carrier
- Aircraft: N294AS
- Make and model: Boeing 727290
- Aircraft serial: 22146
- Aircraft time: 56,065 hours, 34,502 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Switch
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

TAKE -OFF WARNING HORN SOUNDED ON T/OFOUND SPEED BRAKE DETENT SWITCH ARM BENT. ADJUSTED ARM SWITCH  AND TAKE-OFF WARNING CHECKS GOOD.REPLACED AUTO SPEED BRAKE ARMING SWITCH AS PRECAUTIONARY IAW 727 MM 27-62-101.
